RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
DEX3100S13 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A bipap a40 pro device was returned to a third-party service center in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.The device was not documented to be in patient use.During evaluation of the bipap a40 pro device at the third-party service center, the service technician noted from the device data that the difference between the blower pressure sensor reading and the outlet pressure sensor reading is 10 cmh2o or greater for 5 seconds (error code 50).Error code 50 is a ventilator inoperative code, however, there is no documentation stated on a root cause and/or any component replacement to resolve the issue.Additionally, the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.
Additional Manufacturer Narrative
Dhr review was performed for the complaint device serial number, b03584045449e0 review confirms that the device met the final acceptance criteria and was released for final distribution.